# SDR ASAA0945495

- Difficulty date: May 3, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,458 hours, 29,064 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26271
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED L/E SKIN DAMAGED AT 31 SLAT I/B AUX TRACK CUTOUT.  DAMAGE REPAIRED.
